The minimal displacement and optimal retraction problems in some Banach spaces (JNCA) |
 |
Volume 18
|
Number 1
|
pp. 61-71
|
|
|
The minimal displacement and optimal retraction problems in some Banach spaces |
Emanuele Casini and Łukasz Piasecki |
|
|
|
|
Key words |
Mathematices Subject Classification |
Lipschitzian mapping, minimal displacement, optimal retraction constant
|
47H09, 47H10 |
|
|
|
|
|
|
|
|
|
|
|
|
Copyright© 2015 Yokohama Publishers |
|
For Editor |
|
For Authors |
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|